# SDR SWAA2021072209593

- Difficulty date: August 19, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500I LATERAL FLOOR SUPPORT UPPER SURFACE CORRODED FROM LBL 24 TO RBL24 AT WL 155 / EVALUATED CORROSION ON LOWER BULKHEAD SUPPORT AT STA 500I LBL 24 - RBL 24 NO PUBLISHED LIMITS IN SRM. REMOVED AND REPLAED RAIL ASSY IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A9481 REV - ATAG WN4193
